# SDR SIMA200234303

- Difficulty date: December 7, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Engine: Rroyce DART*
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 25000 FT AT 290 KNOTS CREW REPORTED A VIBRATION IN THE CONTROL YOKE AND RUDDER PEDELS.  VIBRATION LESSENED AS AIRCRAFT SPEED WAS LOWERED AND STOPPED AT 230 KNOTS.  AIRCRAFT WAS RETURNED AND LANDED WITH NOT FURTHER INCIDENTS.  MAINTENANCE INSPECTED AIRCRAFT WITH NO DEFECTS NOTED.  A FUNCTIONAL CHECK FLIGHT WAS PERFORMED WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
